Maximality in finite-valued Lukasiewicz logics defined by order filters

Journal of Logic and Computation 29 (1):125-156 (2019)
Download Edit this record How to cite View on PhilPapers
In this paper we consider the logics
PhilPapers/Archive ID
Upload history
Archival date: 2018-04-07
View other versions
Added to PP

173 (#40,888)

6 months
19 (#42,973)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?